Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Algebraic and Geometric Topology is a fully refereed journal covering all of topology, broadly understood. AGT is published in electronic and print formats by Mathematical Sciences Publishers.
Impartiality Statement
The purpose of Algebraic and Geometric Topology is the advancement of mathematics. Editors evaluate submitted papers strictly on the basis of scientific merit with the help of peer review reports, without regard to authors' nationality, country of residence, institutional affiliation, sex, ethnic origin, or political views.